CETAFEN COUGH & COLD, 50/2’S BOX

$12.50

SKU: 5581 Category:

Description

Relieves cough, sore throat, headache and nasal congestion due to cold and flu.

  • Strong cough, cold and flu relief
  • Active ingredients: Acetaminophen¬†325 mg and Phenylephrine HCl 5mg, Guaifenesin 200 mg, Dextromethorphan 15 mg per tablet
  • Bilingual box labeling (Spanish)
  • Convenient, easy-to-use dispenser boxes
  • 50¬†packets of 2 tablets, (100 total tablets)

Additional information

Weight .3 lbs
Dimensions 4 x 2 x 3 in

"CPR/BLS renewal... MY GO TO PLACE. Instructor's here make the class interesting and not boring at all. The first time I took a CPR/BLS certification class it was SOOO boring I kept staring at the clock waiting for time to pass...but not here ;)"

ARIELLE R.